# SDR CA190422019

- Difficulty date: April 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 11,253 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALU8521LS
- Condition: Inoperative
- Part time: 2,018 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) PRIOR TO DEPARTURE/LIFT OFF THE ALTERNATOR LIGHT CAME. THE FLIGHT WAS CANCELLED. THE ALTERNATOR WAS REPLACED WITH A NEW UNIT. THE SYSTEM WAS GROUND TESTED AND FOUND TO OPERATE CORRECTLY. (TC# 20190422019)
